Stochastic dynamics macroscopically governed by the porous medium equation for isothermal flow
Annales Fennici Mathematici, Tome 21 (1996) no. 2, pp. 309-352
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Michael Ekhaus 1 ; Timo Seppäläinen 2
@article{AFM_1996_21_2_a4,
author = {Michael Ekhaus and Timo Sepp\"al\"ainen},
title = {Stochastic dynamics macroscopically governed by the porous medium equation for isothermal flow},
journal = {Annales Fennici Mathematici},
pages = {309--352},
year = {1996},
volume = {21},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_1996_21_2_a4/}
}
TY - JOUR AU - Michael Ekhaus AU - Timo Seppäläinen TI - Stochastic dynamics macroscopically governed by the porous medium equation for isothermal flow JO - Annales Fennici Mathematici PY - 1996 SP - 309 EP - 352 VL - 21 IS - 2 UR - http://geodesic.mathdoc.fr/item/AFM_1996_21_2_a4/ LA - en ID - AFM_1996_21_2_a4 ER -
Michael Ekhaus; Timo Seppäläinen. Stochastic dynamics macroscopically governed by the porous medium equation for isothermal flow. Annales Fennici Mathematici, Tome 21 (1996) no. 2, pp. 309-352. http://geodesic.mathdoc.fr/item/AFM_1996_21_2_a4/